Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 46, NWS Tulsa, OK

April 13, 2014Washington County, Arkansas; Adair County, Cherokee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 7:14 PM CDT for Washington County, Arkansas; Adair County, Cherokee County, Oklahoma. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2014, 7:14 PM CDT (00:14 UTC)
Expired
Apr 13, 2014, 8:00 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Washington County, AR, Adair County, OK, Cherokee County, OK

The radar

The Western Arkansas radar (KSRX), 78 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:22 PM CDTHAIL 0.758 S Tahlequah, OKREPORTED IN KEYS, OK
Apr 13, 7:30 PM CDTHAIL 0.88Proctor, OK
Apr 13, 7:40 PM CDTTSTM WND GST 602 Ssw Cookson, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 4:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 353 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
353 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WUUS54 KTSA 140014
SVRTSA
ARC143-OKC001-021-140100-
/O.NEW.KTSA.SV.W.0046.140414T0014Z-140414T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
  ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 800 PM CDT

* AT 710 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF WATTS TO 5 MILES EAST OF PUMPKIN
  CENTER...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CHEROKEE LANDING STATE
  PARK...COOKSON...BALLARD...CHRISTIE...WESTVILLE...BARON...
  CINCINNATI...MARIETTA...BUNCH...WEDINGTON...ADAIR STATE PARK...
  SUMMERS...STILWELL...RHEA...SAVOY...LINCOLN...VINEY GROVE...
  CANEHILL...MORROW...CLYDE...PRAIRIE GROVE BATTLEFIELD STATE PARK
  AND PRAIRIE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3611 9420 3564 9458 3565 9513 3586 9511
      3610 9492 3610 9439 3611 9438
TIME...MOT...LOC 0014Z 270DEG 31KT 3610 9466 3570 9500

HAIL...0.75IN
WIND...60MPH

$$
2 follow-up statements
951 
WWUS54 KTSA 140035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT SUN APR 13 2014

ARC143-OKC001-021-140100-
/O.CON.KTSA.SV.W.0046.000000T0000Z-140414T0100Z/
WASHINGTON AR-CHEROKEE OK-ADAIR OK-
735 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WASHINGTON COUNTY IN NORTHWEST ARKANSAS...AND SOUTHEASTERN CHEROKEE
COUNTY IN EAST CENTRAL OKLAHOMA...AND ADAIR COUNTY IN NORTHEAST
OKLAHOMA UNTIL 800 PM CDT...

AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CINCINNATI TO BUNCH...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BUNCH...WEDINGTON...ADAIR
  STATE PARK...SUMMERS...STILWELL...SAVOY...RHEA...LINCOLN...VINEY
  GROVE...CANEHILL...MORROW...CLYDE...PRAIRIE GROVE BATTLEFIELD STATE
  PARK AND PRAIRIE GROVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3564 9458 3565 9513 3610 9479 3610 9439
      3611 9438 3611 9420
TIME...MOT...LOC 0035Z 270DEG 31KT 3610 9444 3570 9478

HAIL...0.88IN
WIND...60MPH

$$
919 
WWUS54 KTSA 140054
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT SUN APR 13 2014

OKC021-140105-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-140414T0100Z/
CHEROKEE OK-
754 PM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3564 9458 3564 9480 3577 9481 3609 9455
      3610 9439 3611 9438 3611 9420
TIME...MOT...LOC 0055Z 270DEG 31KT 3610 9423 3570 9457

$$

ARC143-OKC001-140100-
/O.CON.KTSA.SV.W.0046.000000T0000Z-140414T0100Z/
WASHINGTON AR-ADAIR OK-
754 PM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WASHINGTON COUNTY IN NORTHWEST ARKANSAS...AND ADAIR COUNTY IN
NORTHEAST OKLAHOMA UNTIL 800 PM CDT...

AT 753 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FARMINGTON TO 8 MILES SOUTH OF STILWELL...AND MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...PRAIRIE GROVE BATTLEFIELD
  STATE PARK AND PRAIRIE GROVE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3564 9458 3564 9480 3577 9481 3609 9455
      3610 9439 3611 9438 3611 9420
TIME...MOT...LOC 0055Z 270DEG 31KT 3610 9423 3570 9457

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:45 PM CDT, 29 minutes earlier.

Area forecast discussion, Apr 13, 6:45 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT SUN APR 13 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDER MOVING THROUGH THE AREA HAS ALREADY PASSED
TAF SITES KBVO KRVS KTUL.  ONE TO TWO HOUR PERIOD OF THUNDER
AT SITES KXNA KFYV KMLC KFSM BETWEEN 00Z AND 04Z THIS EVENING.
MVFR CIGS TRAIL THUNDER/COLD FRONT BY ONE TO THREE HOURS.
MVFR CIGS AND SCATTERED SHOWERS MONDAY MORNING INTO AFTERNOON.
DIMINISHING CLOUD LATE IN PERIOD.

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT SUN APR 13 2014/

DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.

MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.

TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   38  47  28  61 /  10  30   0   0
FSM   46  50  28  61 /  70  30  10   0
MLC   41  48  29  61 /  60  20  10   0
BVO   36  47  25  61 /  10  30   0   0
FYV   39  43  24  57 /  90  30  10   0
BYV   40  43  25  56 /  70  40  10   0
MKO   40  47  27  60 /  90  30  10   0
MIO   37  44  26  59 /  70  40  10   0
F10   39  47  28  61 /  50  20  10   0
HHW   46  52  30  60 /  40  20  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Apr 13, 5:04 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014

...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
        ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.

WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.

THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 13, 6:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 S BEGGS               35.71N 96.07W
04/13/2014  E1.00 INCH       OKMULGEE           OK   PUBLIC

            ABOUT QUARTER SIZE HAIL BETWEEN BEGGS AND OKMULGEE.

&&

AEJ
Special weather statement, Apr 13, 6:47 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT SUN APR 13 2014

OKZ067>074-140030-
ADAIR OK-CHEROKEE OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-SEQUOYAH OK-WAGONER OK-
647 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH AND NORTHERN PITTSBURG

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER AND WESTERN ADAIR

AT 647 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF FORT GIBSON TO 12 MILES SOUTHWEST OF
VERNON...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3513 9601 3515 9602 3516 9599 3530 9598
      3538 9589 3538 9588 3539 9588 3586 9530
      3589 9458 3507 9550 3506 9607 3509 9607
TIME...MOT...LOC 2347Z 270DEG 30KT 3586 9524 3512 9608
Special weather statement, Apr 13, 6:55 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT SUN APR 13 2014

ARZ001-010-140045-
BENTON AR-WASHINGTON AR-
655 PM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND NORTHERN WASHINGTON

AT 655 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF BELLA VISTA TO SILOAM
SPRINGS...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9393 3610 9455 3650 9462 3651 9450
      3650 9387 3640 9387 3638 9389 3637 9387
TIME...MOT...LOC 2355Z 273DEG 37KT 3648 9424 3618 9453
Local storm report, Apr 13, 7:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             CHECOTAH                35.47N 95.52W
04/13/2014  E0.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

&&

SAA
Local storm report, Apr 13, 7:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             CHECOTAH                35.47N 95.52W
04/13/2014  E0.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

&&

AEJ
Local storm report, Apr 13, 7:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     2 NW TAHLEQUAH          35.94N 95.00W
04/13/2014  E60.00 MPH       CHEROKEE           OK   EMERGENCY MNGR

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:37 PM CDTSpecial Weather StatementTSACarroll38 min
Apr 13, 8:02 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington58 min
Apr 13, 8:03 PM CDTSpecial Weather StatementTSASebastian42 min
Apr 13, 8:10 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian50 min
Apr 13, 8:18 PM CDTSevere Thunderstorm WarningTSASebastian42 min
Apr 13, 8:28 PM CDTTornado WarningTSACrawford, Franklin, Sebastian47 min
Apr 13, 8:54 PM CDTSevere Thunderstorm WarningTSASebastian51 min
Apr 13, 9:01 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison14 min
Apr 13, 7:27 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah48 min
Apr 13, 7:41 PM CDTSpecial Weather StatementTSALatimer49 min
Apr 13, 7:48 PM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Apr 13, 8:57 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha63 min
Apr 13, 10:00 PM CDTSpecial Weather StatementTSAChoctaw45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.